# SDR SWAA2021091515353

- Difficulty date: September 6, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP ; / [01] REPLACED AND PERFORMED GOOD FUNCTIONAL CHECK OF BATTERY PACK M1672; PER AMM 33-51-06-960-805.; [02] VERIFIED REPLACED AND PERFORMED GOOD FUNCTIONAL CHECK OF BATTERY PACK M1672; PER AMM 33-51-06-960-805.
